RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 269, Number 1, Pages 33–36 (Mi dan45963)  

This article is cited in 13 scientific papers (total in 14 papers)

MATHEMATICS

Unitary representations of infinite-dimensional pairs $(G,K)$ and the formalism of R. Howe

G. I. Olshanskii

All-Union Research and design and survey institute on the problems of mining, transport and mineral processing in the building materials industry, Moscow

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 519.46
Presented: С. П. Новиков
Received: 06.07.1982

Citation: G. I. Olshanskii, “Unitary representations of infinite-dimensional pairs $(G,K)$ and the formalism of R. Howe”, Dokl. Akad. Nauk SSSR, 269:1 (1983), 33–36

Citation in format AMSBIB
\Bibitem{Ols83}
\by G.~I.~Olshanskii
\paper Unitary representations of infinite-dimensional pairs $(G,K)$ and the formalism of R.~Howe
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 269
\issue 1
\pages 33--36
\mathnet{http://mi.mathnet.ru/dan45963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0699350}
\zmath{https://zbmath.org/?q=an:0532.22019}


Linking options:
  • http://mi.mathnet.ru/eng/dan45963
  • http://mi.mathnet.ru/eng/dan/v269/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory”, Funct. Anal. Appl., 18:1 (1984), 22–34  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Neretin, “Unitary representations of the diffeomorphism group of the $p$-adic projective line”, Funct. Anal. Appl., 18:4 (1984), 345–346  mathnet  crossref  mathscinet  zmath  isi
    3. G. I. Olshanskii, “Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$”, Funct. Anal. Appl., 20:4 (1986), 292–301  mathnet  crossref  mathscinet  zmath  isi
    4. N. I. Nessonov, “A complete classification of the representations of $\mathrm{GL}(\infty)$ containing the identity representation of the unitary subgroup”, Math. USSR-Sb., 58:1 (1987), 127–147  mathnet  crossref  mathscinet  zmath  isi
    5. G. I. Olshanskii, “Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups”, Funct. Anal. Appl., 22:4 (1988), 273–285  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. A. Neretin, “A spinor representation of an infinite-dimensional orthogonal semigroup and the virasoro algebra”, Funct. Anal. Appl., 23:3 (1989), 196–207  mathnet  crossref  mathscinet  zmath  isi
    7. Yu. A. Neretin, “A semigroup of operators in the boson fock space”, Funct. Anal. Appl., 24:2 (1990), 135–144  mathnet  crossref  mathscinet  zmath  isi
    8. Yu. A. Neretin, “On combinatorial analogs of the group of diffeomorphisms of the circle”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 337–349  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. Yu. A. Neretin, “Categories of bistochastic measures, and representations of some infinite-dimensional groups”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 197–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. E. Gorin, “Disjointness of representations arising in harmonic analysis on the infinite-dimensional unitary group”, Funct. Anal. Appl., 44:2 (2010), 92–105  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Yu. A. Neretin, “Sphericity and multiplication of double cosets for infinite-dimensional classical groups”, Funct. Anal. Appl., 45:3 (2011), 225–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Yu. A. Neretin, “Hua measures on the space of $p$-adic matrices and inverse limits of Grassmannians”, Izv. Math., 77:5 (2013), 941–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Russian Math. Surveys, 74:3 (2019), 555–577  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:77
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020